Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 35, NWS La Crosse, WI

June 9, 2018Chickasaw County, Floyd County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 9, 2018, 4:41 PM CDT for Chickasaw County, Floyd County, Iowa. It was in force for 79 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2018, 4:41 PM CDT (21:41 UTC)
Expired
Jun 9, 2018, 6:00 PM CDT
In force
79 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
70.0 mph

Counties Chickasaw County, IA, Floyd County, IA

The radar

The La Crosse radar (KARX), 139 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:50 PM CDTHAIL 14 E Rockford, IAREPORT VIA SOCIAL MEDIA.
Jun 9, 4:53 PM CDTTSTM WND DMGRockford, IAHAY RACKS BLOWN ACROSS FARM AND THROUGH FENCE. POWER OUT. REPORT VIA PHOTO ON SOCIAL MEDIA.
Jun 9, 4:55 PM CDTTSTM WND GST 603 W Charles City, IA
Jun 9, 4:55 PM CDTHAIL 1.753 W Charles City, IANICKEL TO GOLF BALL SIZED HAIL.
Jun 9, 5:00 PM CDTTSTM WND GST 804 W Floyd, IA
Jun 9, 5:03 PM CDTHAIL 13 W Charles City, IA
Jun 9, 5:18 PM CDTTSTM WND GST 602 S Charles City, IA
Jun 9, 5:29 PM CDTTSTM WND GST 60Nashua, IA
Jun 9, 5:35 PM CDTTSTM WND GST 71Charles City Airport, IAAWOS STATION CCY, CHARLES CITY AIRPORT.
Jun 9, 5:35 PM CDTNON-TSTM WND GST 71Charles City Airport, IAAWOS STATION CCY, CHARLES CITY AIRPORT.
Jun 9, 5:38 PM CDTTSTM WND DMGCharles City, IAPOWER OUT IN CHARLES CITY.
Jun 9, 5:59 PM CDTTSTM WND GST 654 Sw Boyd, IA
Jun 9, 5:59 PM CDTHAIL 14 Sw Boyd, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 2:26 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2018-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2018-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

161 
WUUS53 KARX 092141
SVRARX
IAC037-067-092300-
/O.NEW.KARX.SV.W.0035.180609T2141Z-180609T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
441 PM CDT SAT JUN 9 2018

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Floyd County in north central Iowa...
  Chickasaw County in northeastern Iowa...

* Until 600 PM CDT

* At 440 PM CDT, a severe thunderstorm was located over Floyd, or
  near Charles City, moving east at 35 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts. 

  SOURCE...Trained weather spotters. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* This severe thunderstorm will be near...
  Charles City around 445 PM CDT. 
  Nashua around 500 PM CDT. 
  Ionia around 505 PM CDT. 
  New Hampton around 515 PM CDT. 
  Jerico around 520 PM CDT. 
  Fredericksburg around 525 PM CDT. 
  Lawler and Protivin around 530 PM CDT. 

Other locations impacted by this severe thunderstorm include
Chickasaw, Alta Vista, North Washington, Colwell and Bassett.

People attending Heartland Days should seek safe shelter immediately!

This warning extends the previous Severe Thunderstorm Warning for 
Floyd County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM CDT for north central
and northeastern Iowa.

LAT...LON 4321 9293 4321 9208 4291 9208 4297 9297
TIME...MOT...LOC 2140Z 274DEG 32KT 4313 9273 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

Shea
3 follow-up statements
345 
WWUS53 KARX 092201
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
501 PM CDT SAT JUN 9 2018

IAC037-067-092300-
/O.CON.KARX.SV.W.0035.000000T0000Z-180609T2300Z/
Floyd IA-Chickasaw IA-
501 PM CDT SAT JUN 9 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR FLOYD AND CHICKASAW COUNTIES...

At 500 PM CDT, a severe thunderstorm was located near Charles City, 
moving east at 35 mph. This storm has a history of large hail and 
damaging wind.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

This severe storm will be near...
  Nashua around 510 PM CDT. 
  Ionia around 515 PM CDT. 
  New Hampton and Jerico around 530 PM CDT. 
  Lawler and Fredericksburg around 540 PM CDT. 
  Protivin around 545 PM CDT. 

Other locations impacted by this severe thunderstorm include
Chickasaw, Alta Vista, North Washington, Colwell and Bassett.

People attending Heartland Days in New Hampton should seek safe 
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM CDT for north central
and northeastern Iowa.

LAT...LON 4320 9285 4321 9208 4291 9208 4297 9293
TIME...MOT...LOC 2200Z 269DEG 32KT 4306 9264 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

Shea
000 
WWUS53 KARX 092226
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
526 PM CDT SAT JUN 9 2018

IAC037-067-092300-
/O.CON.KARX.SV.W.0035.000000T0000Z-180609T2300Z/
Floyd IA-Chickasaw IA-
526 PM CDT SAT JUN 9 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EASTERN FLOYD AND CHICKASAW COUNTIES...

At 525 PM CDT, a severe thunderstorm was located near Ionia, or 7 
miles east of Charles City, moving east at 15 mph. There have been 
numerous reports of wind gusts of 60 to 80 mph and large hail with 
this storm.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

This severe storm will be near...
  Ionia around 535 PM CDT. 
  New Hampton, Fredericksburg, Jerico and Lawler around 600 PM CDT. 

Other locations impacted by this severe thunderstorm include
Chickasaw, Alta Vista, North Washington, Colwell and Bassett.

People attending Heartland Days should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM CDT for north central
and northeastern Iowa.

LAT...LON 4320 9273 4321 9208 4291 9208 4297 9281
TIME...MOT...LOC 2225Z 271DEG 14KT 4305 9252 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

Shea
186 
WWUS53 KARX 092244
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
544 PM CDT SAT JUN 9 2018

IAC037-067-092300-
/O.CON.KARX.SV.W.0035.000000T0000Z-180609T2300Z/
Floyd IA-Chickasaw IA-
544 PM CDT SAT JUN 9 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EASTERN FLOYD AND CHICKASAW COUNTIES...

At 543 PM CDT, a severe thunderstorm was located just west of New 
Hampton, moving east at 25 mph. This storm has a history of 
producing damaging wind and large hail.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

This severe storm will be near...
  Jerico around 550 PM CDT. 
  Fredericksburg and Lawler around 600 PM CDT. 

Other locations impacted by this severe thunderstorm include
Chickasaw, Alta Vista, North Washington, Colwell and Bassett.

People attending Heartland Days should seek safe shelter immediately!

This warning will be extended past 6pm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM CDT for north central
and northeastern Iowa.

LAT...LON 4320 9273 4321 9208 4291 9208 4297 9281
TIME...MOT...LOC 2243Z 279DEG 23KT 4303 9236 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

Shea

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:59 PM CDT, 42 minutes earlier.

Area forecast discussion, Jun 9, 3:59 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
359 PM CDT Sat Jun 9 2018

.SHORT TERM...(This evening through Sunday)
Issued at 359 PM CDT Sat Jun 9 2018

At 3 PM, a warm extended from Mason City Iowa to Dubuque Iowa.
South of this front, temperatures have climbed into the 80s.
Meanwhile, north of this boundary, the temperatures range from
the mid 60s to mid 70s. As a MCV over north-central Iowa and
south-central Minnesota approaches the region, the east and
southeast winds will increase along and north of the boundary.
This will increase the 0-1 km effective storm relative helicity to
around 200 m2/s2 range from late afternoon into the early evening
along this boundary. At the same time, the ML CAPES will climb
into the 2 to 3 J/kg range, favorable 0-6 km shear for supercells,
and the LCL heights will remain generally less 2k feet. As a
result, expect the tornado threat to continue in the Tornado Watch
area. The greatest threat looks to be across northeast Iowa near
the front. As time goes on this evening, expect supercells to
eventually morph into a line which will move southeast through
east-central and southeast Iowa tonight.

With precipitable water values ranging from 1.5 to 2 inches and
warm cloud depths ranging from 3.5 to 4 km from late this
afternoon through this evening, there will be the threat for
heavy rain across Dodge, Mower, and Fillmore counties in southeast
Minnesota and much of northeast Iowa. In addition, these areas
have seen anywhere from 2 to 5 inches during the past week. Due to
this, a Flash Flood Watch has been issued until 1 AM Sunday for
this area.

.LONG TERM...(Sunday night through Saturday)
Issued at 359 PM CDT Sat Jun 9 2018

On Sunday night, showers and storms will develop along and
west of the Mississippi River as 850 mb moisture transport
strengthens overnight. With the best instability and shear
remaining southwest of the area, not anticipating any severe
weather at this time.

On Monday afternoon and Monday night, a longwave trough will move
east through the region. As warm and moist unstable air feeds
north ahead of this trough, ML CAPES along and south of Interstate
90 climb into the 1 to 2 J/kg range. While the instability will be
climbing, the shear is relatively weak. As a result, the SPC
marginal risk for this time looks reasonable.

On Tuesday night and Wednesday morning, the GFS and GEM are
general agreement that a northern stream shortwave trough will
move through the region. Meanwhile, the ECMWF keeps the area dry.
While there is favorable shear for supercells, the ML CAPES are
generally less than 150 J/kg, thus, severe weather is not
expected.

From Thursday into Saturday, the models continue to differ on
where the Canadian high will be located. This greatly affects the
location of the warm front. The ECMWF has this high well east of
the Great Lakes, so we are able to have a warm front move through
the region. Meanwhile, the GFS is the furthest west with the high
and we stay cooler and drier. Due to this uncertainty, just
stayed with the model blends.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1231 PM CDT Sat Jun 9 2018

A shortwave trough will bring showers and storms to areas
generally south of Interstate 94 through 10.10z. KRST will
be see the first round of storms from 09.1815z through 09.20z
and another round from 10.00z through 10.06z. KLSE will likely
see storms from 09.22z through 10.06z.  A few of these storms
may become severe. The greatest threat will be in southeast
Minnesota and northeast Iowa where there will be the threats for
large hail, damaging winds, and isolated tornadoes.

In the wake of this convection on Sunday morning, ceilings will
become IFR/MVFR and visibilities will become MVFR.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 1 AM CDT Sunday for WIZ054-061.

MN...Flash Flood Watch until 1 AM CDT Sunday for MNZ086-094-095.

IA...Flash Flood Watch until 1 AM CDT Sunday for IAZ008>011-018-019-
     029-030.

&&

SHORT TERM...Boyne
LONG TERM...Boyne
AVIATION...Boyne
Hazardous weather outlook, Jun 9, 11:50 AM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
1150 AM CDT Sat Jun 9 2018

IAZ008>011-018-019-029-030-MNZ086-094-095-WIZ054-061-101200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Dodge-Mower-Fillmore-Crawford-Grant-
1150 AM CDT Sat Jun 9 2018

This Hazardous Weather Outlook is for parts of southeast
Minnesota...northeast Iowa and southwest Wisconsin.

.DAY ONE...This afternoon and Tonight

More thunderstorms are expected for this afternoon into this
evening. Some storms will be severe with locally heavy rain,
damaging wind, and possibly some hail. Isolated tornadoes are
possible with stronger storms or as part of a line of storms that
may form this evening.

The expected heavy rain, combined with recent heavy rain, has led
to a Flash Flood Watch for the area into this evening. Thunderstorms
may produce a quick 1 to 3 inches of rain that could lead to river
flooding or flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Occasional thunderstorm chances continue Sunday into Monday and
Wednesday night through Friday. On Monday a few stronger storms
are possible. Otherwise, the threat for severe weather appears
low next week.

.SPOTTER INFORMATION STATEMENT...

Severe thunderstorm and rainfall reports are appreciated. Spotter
activation may be needed at times today.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

MNZ079-087-088-096-WIZ032>034-041>044-053-055-101200-
Wabasha-Olmsted-Winona-Houston-Buffalo-Trempealeau-Jackson-
La Crosse-Monroe-Juneau-Adams-Vernon-Richland-
1150 AM CDT Sat Jun 9 2018

This Hazardous Weather Outlook is for parts of southeast Minnesota
into western and central Wisconsin.

.DAY ONE...This afternoon and Tonight

Scattered thunderstorms are possible this afternoon and evening.
Lightning and brief heavy rainfall are the primary hazards. While
severe weather cannot be ruled out, the higher risk appears to be
west and south of the area. Keep an eye on weather and radar just
in case.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Occasional thunderstorm chances continue Sunday into Monday and
Wednesday night through Friday. On Monday a few stronger storms
are possible. Otherwise, the threat for severe weather appears
low next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may become needed if storms get into the area.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

WIZ017-029-101200-
Taylor-Clark-
1150 AM CDT Sat Jun 9 2018

This Hazardous Weather Outlook is for parts of central Wisconsin
and north central Wisconsin.

.DAY ONE...This Afternoon and Tonight

No Hazardous Weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Occasional thunderstorm chances continue Sunday into Monday and
Wednesday night through Friday. On Monday a few stronger storms
are possible. Otherwise, the threat for severe weather appears
low next week.

.SPOTTER INFORMATION STATEMENT...

No action is needed at this time.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Shea

In the hours before

Special weather statement, Jun 9, 11:38 AM CDT, 5 hours 3 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1138 AM CDT SAT JUN 9 2018

IAZ008-009-MNZ086-087-094-095-091745-
Howard-Mitchell-Olmsted-Dodge-Fillmore-Mower-
1138 AM CDT SAT JUN 9 2018

...Strong thunderstorms will impact parts of southeast Minnesota and
northeast Iowa early this afternoon...

Late this morning, new thunderstorms were forming quickly along
Interstate 35 in southern Minnesota and far northern Iowa. These
storms may continue to grow and expand to the northeast.

Winds in excess of 40 mph and nickel size hail are possible with
these storms. Stronger storms could trigger warnings so be alert.

Locations impacted include...
Rochester, Austin, Cresco, Osage, Dodge Center, Preston, Mantorville,
Kasson, Stewartville, Byron, Pine Island, Chatfield, Spring Valley,
Eyota, Rushford, Hayfield, Oronoco, Grand Meadow, St. Ansgar and
Harmony.

Torrential rainfall is also occurring with these storm, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways. Watch for quick changes in visibility.

LAT...LON 4420 9304 4420 9233 4411 9232 4410 9208
      4385 9208 4384 9173 4350 9173 4350 9208
      4321 9208 4321 9302 4350 9303 4350 9305
      4356 9305
TIME...MOT...LOC 1636Z 240DEG 49KT 4342 9320

Shea
Special weather statement, Jun 9, 12:30 PM CDT, 4 hours 11 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1230 PM CDT SAT JUN 9 2018

IAZ008-091800-
Mitchell-
1230 PM CDT SAT JUN 9 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MITCHELL COUNTY...

At 1229 PM CDT, a strong thunderstorm was located over St. Ansgar, or
8 miles northwest of Osage, moving northeast at 25 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
St. Ansgar, Stacyville, Mitchell, and Meyer.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4344 9302 4350 9290 4350 9260 4343 9255
      4336 9256 4331 9292 4337 9303
TIME...MOT...LOC 1729Z 243DEG 20KT 4337 9292

Shea
Local storm report, Jun 9, 1:16 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
116 PM CDT SAT JUN 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             4 N OSAGE               43.34N 92.81W
06/09/2018  E1.00 INCH       MITCHELL           IA   LAW ENFORCEMENT

&&

SHEA
Local storm report, Jun 9, 4:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
429 PM CDT SAT JUN 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             2 S NORA SPRINGS        43.12N 93.01W
06/09/2018  M1.75 INCH       FLOYD              IA   FIRE DEPT/RESCUE

&&

CJA
Local storm report, Jun 9, 4:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
439 PM CDT SAT JUN 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND GST     2 W ROCKFORD            43.05N 92.99W
06/09/2018  E75 MPH          FLOYD              IA   FIRE DEPT/RESCUE

0436 PM     TSTM WND GST     ROCKFORD                43.05N 92.95W
06/09/2018  E75 MPH          FLOYD              IA   FIRE DEPT/RESCUE

0437 PM     TSTM WND GST     1 W RUDD                43.13N 92.92W
06/09/2018  E70 MPH          FLOYD              IA   FIRE DEPT/RESCUE

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 9:44 PM CDTRiver Flood WarningARXFloyd23 hr
Jun 9, 11:04 AM CDTFlash Flood WatchARXAllamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more14 hr
Jun 9, 11:38 AM CDTSpecial Weather StatementARXHoward, Mitchell67 min
Jun 9, 12:30 PM CDTSpecial Weather StatementARXMitchell30 min
Jun 9, 12:40 PM CDTSevere Thunderstorm WarningARXMitchell50 min
Jun 9, 1:00 PM CDTTornado WarningARXMitchell45 min
Jun 9, 1:10 PM CDTSevere Thunderstorm WarningARXHoward65 min
Jun 9, 3:51 PM CDTSevere Thunderstorm WarningARXFloyd, Mitchell54 min
Jun 9, 4:04 PM CDTFlash Flood WarningARXFloyd, Mitchell3 hr
Jun 9, 4:19 PM CDTTornado WarningARXFloyd41 min
Jun 9, 5:49 PM CDTFlash Flood WarningARXHoward, Winneshiek3 hr
Jun 9, 5:58 PM CDTSevere Thunderstorm WarningARXChickasaw, Floyd47 min
Jun 9, 6:07 PM CDTSevere Thunderstorm WarningARXFayette83 min
Jun 9, 6:20 PM CDTSevere Thunderstorm WarningARXWinneshiek55 min
Jun 9, 6:45 PM CDTSevere Thunderstorm WarningARXAllamakee45 min
Jun 9, 6:58 PM CDTAreal Flood WarningARXFloyd, Mitchell6 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.